A man in the USA suffered an adverse reaction to a COVID-19 vaccine that caused a painful rash to spread across his entire body and skin to peel off.
Richard Terrell, 74, of Goochland began suffering strange symptoms four days after receiving the one-dose Johnson & Johnson vaccine.
“I began to feel a little discomfort in my armpit and then a few days later I began to get an itchy rash, and then after that I began to swell and my skin turned red,” Terrell said.
But soon the rash covered his entire body.
“It all just happened so fast. My skin peeled off,”
“It was stinging, burning and itching. Whenever I bent my arms or legs, like the inside of my knee, it was very painful where the skin was swollen and was rubbing against itself,” he continued.
He went to the hospital, where doctors determined that he had experienced an adverse reaction to the vaccine.
Dr Fnu Nutan said – “We ruled out all the viral infections, we ruled out COVID-19 itself, we made sure that his kidneys and liver was okay, and finally we came to the conclusion that it was the vaccine that he had received that was the cause,” .
She said that the medical episode could have been life-threatening if left untreated.
“Skin is the largest organ in the body, and when it gets inflamed like his was, you can lose a lot of fluids and electrolytes,”
Will you be having the jab?
We urgently need your help!
Censorship by Google and Social media has caused
support in our April Fundraising Campaign to drop
dramatically. This is affecting our ability to bring you
more of the facts that the mainstream refuse to.
Please consider supporting us so we can
bring you more great investigative reports…